# SDR USAA2009101592777

- Difficulty date: September 21, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Part number: 69560271
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CORROSION ON LEFT HORIZONTAL STABILIZER HINGE FITTING PLATE NR 3 AT ELEV STA 66.54.  REPLACED LEFT HORIZONTAL STABILIZER HINGE FITTING PLATE NR 3 AT ELEV STA 66.54 IAW B737 SRM 51-10-02 & 51-40-02.
